Enter your Email address:
Wolters Kluwer Health may email you for journal alerts and information, but is committed
to maintaining your privacy and will not share your personal information without
You currently have no recent searches
Cohen, Michael R.
Cohen, Michael R. Less
Nursing. 45(1):72, January 2015.
Never give ropivacaine I.V...sound-alike drug mix-up causes blindness...teach patients to use insulin pens correctly
Nursing. 44(12):72, December 2014.
Turn vials to read labels...severe eye injuries reported from misuse of contact lens cleaning solution...neuromuscular blocker confused with influenza vaccine
Nursing. 44(11):72, November 2014.
Misleading instructions for EpiPen Jr Auto-Injector...updated high-alert drug list available...sloppy handwriting leads to a near-miss error
Nursing. 44(10):72, October 2014.
Astagraf XL: One a day isn't enough...don't hold basal insulin doses...limit available volumes of magnesium sulfate infusion
Nursing. 44(9):72, September 2014.
Avoid the curse of cursive...insulin pens aren't for reuse!...when administering vaccines, don't give half a dose
Nursing. 44(8):72, August 2014.
Misaligned labels on unit-dose packaging...injectable influenza vaccines must be shaken...beware of this nasal decongestant's confusing label...handwritten prescription hazard
Nursing. 44(7):72, July 2014.
Wintergreen oil: Dangerous at the bedside...Angeliq confused with birth control pills...auto-injector keeps on tickin'
Nursing. 44(6):72, June 2014.
Discard “demo” doses after class…don't confuse look-alikes Cardene and Cardizem…prevent mixups of imported drugs Glycophos and Peditrace
Nursing. 44(5):72, May 2014.
Extra bar codes create confusion…Florinef, Floranex, and Florastor sound alike…vials of topical and parenteral EPINEPHrine look alike
Nursing. 44(4):72, April 2014.
Don't use smart infusion pumps from another hospital…avoid this fuzzy documentation format…beware of ambiguous oral capsule imprints
Nursing. 44(3):72, March 2014.
Errors from using grains as units of measure…avoid computerized confusion with Spiriva dosage…camphor product mistakenly given by mouth
Nursing. 44(2):72, February 2014.
Look-alike heparin bags...use two hands for high-alert drugs
Nursing. 44(1):72, January 2014.
Misplaced drug in an automated dispensing cabinet...label without a drug name...one vial, ten doses...dosing directions change for liquid acetaminophen
Nursing. 43(12):72, December 2013.
Same drug, very different indications...rubber in Cathflo Activase isn't ducky...don't prelabel I.V. bags
Nursing. 43(11):72, November 2013.
Not all Allegra OTC products contain the same ingredients...confusing handwriting...prevent fentaNYL patch tragedies with face-to-face education
Nursing. 43(10):72, October 2013.
Don't confuse new OTC Fastin with generic phentermine products...dispensing drug samples can put children at risk...ophthalmic solutions' colored caps can lead to mix-ups
Nursing. 43(9):72, September 2013.
Misleading heparin label…new oral formulation of niMODipine reduces the risk of wrong-route mistakes…bar code bypass leads nurses to mix up nalbuphine and naloxone
Nursing. 43(8):72, August 2013.
Multidose vials without preservatives create confusion…did workplace intimidation play a role in this chain of errors?…don't use “IT” as an abbreviation for drug routes
Nursing. 43(7):72, July 2013.
Null symbol for zero is easily misread…I.V. acetaminophen dose: ten times too much for a child…don't confuse risperiDONE and rOPINIRole
Nursing. 43(6):72, June 2013.
Poor bar code placement causes scanning problems…handwritten look-alike drug names mixed up…alarm fatigue linked to patient death…decoding transdermal patches
An Existing Folder
A New Folder
The item(s) has been successfully added to "".
Friend's E-mail is Invalid
Your Name: (optional)
Separate multiple e-mails with a (;).
Thought you might appreciate this item(s) I saw at Nursing2015.
Send a copy to your email
Your message has been successfully sent to your friend.
Some error has occurred while processing your request. Please try after some time.
Save my selection